# SDR SWAA085254

- Difficulty date: September 27, 2008
- Submitted: October 2, 2008
- Operation: Air carrier
- Aircraft: N682SW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23496
- Aircraft time: 72,036 hours, 54,073 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND SKIN CRACKED AT BS 729E TO BS 739E, STR 18L.  REPAIRED SKIN PER SRM.
